L’intégrale stochastique comme opérateur de divergence dans l’espace fonctionnel. (French) Zbl 0488.60068


60H05 Stochastic integrals
60G20 Generalized stochastic processes
Full Text: DOI


[1] Daleckii-Paramonova, Dokl. math. nauk, 208, 512-515, (1973)
[2] Skorohod, A.V, Theory probab. appl., 219-233, (1975)
[3] Malliavin, P, Stochastic calculus of variations, (), 243-310
[4] Gaveau, B, C.R. acad. sci. Paris Sér. A, 273, 61-64, (1973)
[5] {\scM. Kac et B. Gaveau}, non publié.
[6] Stroock, D, The Malliavin calculus, a functional analytic approach, J. funct. anal., 44, 212-257, (1981) · Zbl 0475.60060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.